A Lipoma is a slow-growing, fatty lump that's most often situated between the skin and the underlying muscle layer. A84 Lipoma Drops help in removing or decreasing lipoma size, Relieves pain and neurological discomfort associated with some forms of lipoma.
Composition of Allen A84 Lipoma Drops :
Baryta Carbonica 3x
Calcarea Arsenicosa 3x
Calcarea Carbonica 3x
Calcarea Fluorica 3x
Lapis Albus 3x
Radium Bromide 3x
Thuja Occidentalis 3x in aqua destillata
Dosage of Allen A84 Lipoma Drops
Take 50 drops in half-cup of water, 4 times a day for 4 days. After 4 days, take 30 Drops, 3 times a day.
Mode of Action:
Baryta Carbonica: Fatty swellings or lipomas especially around the neck.
Calcarea Arsenicosa: Lipomas especially in fat women around climacteric.
Calcarea Carbonica: Formation of lipomas in obese people (fair, fat and flabby).
Calcarea Fluorica: Swellings and indurated enlargements having their seat in the fasciae.
Lapis Albus: A specific for lipomas.
Radium Bromide: A good remedy for lipomas.
Spigelia: A good remedy for indurated swellings such as lipomas.
Silicea: Lowers body tendancy of lipomas.
Thuja Occidentalis: It decreases many spongy glandular swellings.
Terms and Conditions
We have assumed that you have consulted a physician before purchasing this medicine and are not self medicating.
I am suffering with lyphoma on my neck and back? How many bottles of A84 Lipoma Drops will i need to get cured completely?Reply to this Question
Firstly; Is it lipoma or lymphoma?
If it is lipoma, then yes this medicine is quite effective. Use it for 3 months and then see.by Dr. Mugdha on Mar 09, 2017
I am having 7-8 lipoma in my both arms. How much time this medicine will take to remove them? I am already taking lapis albus which is given by a doctor to me. Does this medicine have any side effects? Can I take this medicine without doctors prescription?Reply to this Question
You can take the medicine along with the prescribed medicine. A minimum of 3 months is required to see the effects of the medicines.
For better results consult your physician.by Dr. Pednekar on May 10, 2017